Betty Meyer

SENATOR AND MRS. DOLE'S VISIT TO OHIO

Tuesday and Wednesday, 28-29 September 1976

Newark, Ohio Tuesday, 28 September 1976

5:40 pm EDT CAMPAIGN EXPRESS ARRIVES Port Columbus Airport, Columbus, Ohio.

Advanceman: D. Stringer

Press Advance: H. Cluff CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: Lead D. Stringer Limo Senator Dole Mrs. Dole Follow up USSS Control Robin Dole P. Russo J. Waters Press 1 H. Cluff Press 2 L. Speakes Press 3 D. Wendell Guest & Staff bus All others Tail USSS

> PRESS NOTE: Press Center located customs office, street level. Press facilities: 6 LD's

Senator and Mrs. Dole proceed to motorcade for boarding.

5:45 pm

MOTORCADE DEPARTS Port Columbus Airport en route Sheraton Inn, Newark, Ohio.

(Driving time: 35 minutes)

-2-

6:20 pm

MOTORCADE ARRIVES Sheraton Inn.

Senator and Mrs. Dole will be met by:

Richard E. Baker, Mayor, City of Newark

NOTE: Mayor Baker will present Senator with Keys to City of Newark, and proclamation designating Tuesday, September 28th, as "Bob Dole Day" in the City of Newark.

Senator and Mrs. Dole proceed to Suite, Room 604.

GUEST AND STAFF INSTRUCTIONS: You may proceed to staff office, Room 611.

PRESS NOTE: Press Center located North Ballroom, main level. Press facilities:

2 coin telephones in hallway.

6:25 pm

Senator and Mrs. Dole arrive Suite, Room 604.

PERSONAL/STAFF TIME: 30 minutes.

6:50 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

6:55 pm Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

7:00 pm MOTORCADE DEPARTS Sheraton Inn en route Licking County Courthouse.

(Driving time: 5 minutes)

7:05 pm MOTORCADE ARRIVES Licking County Court.ouse for Rally in honor of Congressman John Ashbrook.

> ATTENDANCE: 750 OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to a staff viewing area.

-3-

PRESS NOTE: Press area located at rally site, S. W. Corner. Press facilities: 6 LD's

Senator and Mrs. Dole, accompanied by Congressman Ashbrook, proceed to podium.

7:10 pm Senator and Mrs. Dole arrive podium and are seated.

NOTE: Rally has been in progress since 6:30 pm.

7:12 pm Introduction of Congressman Ashbrook by State Senator Tom Van Meter.

7:15 pm Introduction of Senator by Congressman Ashbrook.

7:20 pm Senator's remarks begin.

FULL PRESS COVERAGE

7:30 pm Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator and Mrs. Dole depart podium and greet attendees.

7:35 pm Senator and Mrs. Dole proceed to motorcade for boarding.

7:40 pm MOTORCADE DEPARTS Licking County Courthouse en route Port Columbus Airport.

(Driving time: 35 minutes)

8:15 pm MOTORCADE ARRIVES Port Columbus Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

8:20 pm CAMPAIGN EXPRESS DEPARTS Port Columbus Airport en route Springfield Airport, Springfield, Ohio.

> (Flying time: 20 minutes) (No time change)

Springfield, Ohio 28 September 1976

8:45 pm CAMPAIGN EXPRESS ARRIVES Springfield Municipal Airport, Springfield, EDT Ohio.

-4-

Advanceman: M. Scanlon

S. Studdert

9:00 pm

9:10 pm

Press Advance:

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Roger Baker, Mayor, Springfield, Ohio Frank Ottway, County PFC Chairman

GUEST AND STAFF INSTRU for boarding. Assignm	UCTIONS: Proceed to motorcade ments as follows:
Lead	M. Scanlon
Limo	Senator Dole Mrs. Dole
Follow up	USSS
Control	Robin Dole P. Russo J. Waters
Press 1	S. Studdert
Press 2	L. Speakes
Press 3	D, Wendell
Press & Staff Bus	All others
Tail	USSS

Senator and Mrs. Dole proceed to motorcade for boarding.

MOTORCADE DEPARTS Springfield Municipal Airport en route Ramada Inn (I-70).

(Driving time: 10 minutes)

MOTORCADE ARRIVES Ramada Inn (1-70).

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole proceed to Suite for evening.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening. Restaurant at Ramada Inn open until 11:00 pm -

-5-

PRESS NOTE: Press Center located Room 100 101, ground floor, adjacent to lobby of Ramada Inn. Press facilities:

6 LD's

PRESS NOTE: Press will overnight at Ramada Inn. Keys may be picked up at Press Center.

OVERNIGHT

Wednesday, 29 September 1976

BAGGAGE CALL: 7:00 am

GUEST AND STAFF NOTE: Staff baggage should be in room 233 no later than 7:00 am.

PRESS NOTE: Baggage will be accepted in Room 100/101 no later than 7:00 am.

7:55 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

8:00 am Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

8:05 am MOTORCADE DEPARTS Ramada Inn en route Yanucci's Restaurant.

(Driving time: 15 minutes)

8:20 am

MOTORCADE ARRIVES Yanucci's Restaurant for Springfield Civic Leader's Buffet Breakfast.

> CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff tables. Buffet line: \$3.00

PRESS NOTE: Press Center located Aquila Room. Press facilities: 4 LD's -6-

PRESS NOTE: TV will be available in press center to monitor tapings. PRESS NOTE: Press filing time = 35 min.

Senator and Mrs. Dole proceed to Roma Room, head table, and are seated.

8:50 am Program commences.

NOTE: Frank Ottway, Clark Co. PFC Chairman, will be Master of Ceremonies. Mayor Roger Baker will present Keys to the City to Senator, Congressman Clarence "Bud" Brown will introduce the Senator.

8:55 am Senator's remarks begin.

FULL PRESS COVERAGE

9:10 am Senator's remarks conclude.

Senator and Mrs. Dole depart Head Table and greet attendees.

GUEST AND STAFF INSTRUCTIONS: Proceed to staff holding room, Yanucci's Lounge.

9:20 am Senator and Mrs. Dole proceed to Milano Room.

9:22 am Senator and Mrs. Dole arrive Milano Room for TV tapings.

9:25 am TV taping, WHIO-TV Dayton (CBS) begins. Interviewer: Judy Houck.

9:35 am WHIO-TV interview concludes.

9:40 am TV taping WDTN-TV Dayton (NBC) begins. Interviewer: Jim Cummins

9:55 am WDTN-TV interview concludes.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

10:00 am Senator and Mrs. Dole depart Milano Room and proceed to motorcade for boarding.

10:05 am MOTORCADE DEPARTS Yanucci's Restaurant en route Lebanon, Ohio.

(Driving time: 1 hour 15 minutes)

-7-

11:10 am

MOTORCADE ARRIVES Golden Lamb Inn, Lebanon, Ohio.

Advanceman: D. Longee Senator and Mrs. Dole proceed on foot to Lambert Museum (1/2 block).

GUEST AND STAFF INSTRUCTIONS: You should follow Dole party.

11:15 am

Senator and Mrs. Dole arrive Lambert Museum for GOP/Chamber of Commerce Reception. CLOSED ARRIVAL

OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Brad Knapp, President, Lebanon Chamber of Commerce Eva Adams, Curator, Lambert Museum Lois Sebacke, County GOP Chairman

Senator and Mrs. Dole proceed into Lambert Museum.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

11:20 am

11:25 am

Introduction of Senator by

Senator's remarks begin.

FULL PRESS COVERAGE

11:40 am

Senator's remarks conclude.

NOTE: Mrs. Dole will depart Lambert Museum and proceed by motorcade to Cincinnati, Ohio, for interview at WLW-TV Studio. She will arrive there at 12:45 pm for a 1/2 hour taping of the Bob Brown Show. She will depart the studio at 1:30 pm and proceed by motorcade to the Wilmington Airport, arrival time 2:45 pm.

11:50 am

Senator departs Lambert Museum and proceeds to Golden Lamb Hotel.

GUEST AND STAFF INSTRUCTIONS: You should remain with the Senator's party.

This document is from the collections at the Dole Archives, University of Kansas http://dolearchives.ku.edu -8-11:52 am Senator arrives Golden Lamb Hotel. CLOSED ARRIVAL OPEN PRESS COVERAGE PRESS NOTE: Press Center located Buckeye Room, 1st floor. Press facilities: 6 LD's 11:55 am Senator proceeds to Buckeye Room. GUEST AND STAFF INSTRUCTIONS: You should remain with the Senator's party and proceed to Buckeye Room. 11:57 am Senator arrives Buckeye Room for photo session with local candidates. OFFICIAL PHOTO COVERAGE 12:15 pm GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival. 12:20 pm Senator departs Buckeye Room and proceeds to motorcade for boarding. MOTORCADE DEPARTS Golden Lamb Hotel en route Tom McMillan 12:25 pm Farm, Wilmington, Ohio. (Driving time: 25 minutes) 12:50 pm MOTORCADE ARRIVES Tom McMillan Farm for farmer's rally. ATTENDANCE: 600 OPEN PRESS COVERAGE Senator will be met by: Tom McMillan, Chairma, Ohio Farmers for Ford. GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

Senator, accompanied by Tom McMillan, greets attendees and proceeds to platform (remains standing.)

-9-

1:05 pm	Introduction of the Senator by Dottie Clifton, County PFC Chairman.
1:10 pm	Senator's remarks begin.
	FULL PRESS COVERAGE
1:25 pm	Senator's remarks conclude.
	Senator departs platform, accompanied by Tom McMillan, and proceeds to the den of the McMillan residence.
1:35 pm	Senator arrives den of McMillan residence for photo session with local candidates.
	OFFICIAL PHOTO COVERAGE
1:50 pm	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
1:55 pm	Senator departs McMillan residence and proceeds to motorcade for boarding.
2:00 pm	MOTORCADE DEPARTS McMillan residence en route J. W. Denver Memorial Park.
	(Driving time: 15 minutes)
2:15 pm	MOTORCADE ARRIVES J. W. Denver Memorial Park for picnic with traveling press.
	ATTENDANCE: 30 OPEN PRESS COVERAGE
	NOTE: There is a covered picnic area and lunch will be provided. Rest areas are available.
2:45 pm	GUEST AND STAFF INSTRUCTIONS Proceed to motorcade for boarding. Assignments as on arrival.
2:50 pm	Senator departs J. W. Denver Memorial Park en route motorcade for boarding.
2:55 pm	MOTORCADE DEPARTS J. W. Denver Memorial Park en route Clayton County Airport, Wilmington, Ohio.
	(Driving time: 5 minutes)

-10-

3:00 pm

S & Y W.

MOTORCADE ARRIVES Clinton County Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

PRESS NOTE: 4 phones in rear of plane will be activated and available for filing.

3:25 pm EDT CAMPAIGN EXPRESS DEPARTS Clinton County Airport en route Chicago O'Hare Airport, Chicago, Illinois.

> (Flying time: 1 hour 5 minutes) (Time change: -1 hour)

Overnight at Marriott O'Hare (312) 693-4444